# SDR DL76L090754

- Difficulty date: April 22, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 88,688 hours, 13,188 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Circuit Card
- Condition: Failed
- Location: L Eng Speed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START LT CTR FUEL PUMP LOW PRESSURE LIGHT.  REMAINED ILLUMINATED.  REPLACED ENGINE SPEED CARD.
